RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 4, Pages 600–609 (Mi msb4142)  

Topological equivalence in the large for systems of differential equations

D. M. Grobman


Full text: PDF file (823 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:4, 535–542

Bibliographic databases:

UDC: 513.83+517.9
MSC: 57S05
Received: 07.06.1966

Citation: D. M. Grobman, “Topological equivalence in the large for systems of differential equations”, Mat. Sb. (N.S.), 73(115):4 (1967), 600–609; Math. USSR-Sb., 2:4 (1967), 535–542

Citation in format AMSBIB
\Bibitem{Gro67}
\by D.~M.~Grobman
\paper Topological equivalence in the large for systems of differential equations
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 4
\pages 600--609
\mathnet{http://mi.mathnet.ru/msb4142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217372}
\zmath{https://zbmath.org/?q=an:0169.11404|0166.34802}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 4
\pages 535--542
\crossref{https://doi.org/10.1070/SM1967v002n04ABEH002353}


Linking options:
  • http://mi.mathnet.ru/eng/msb4142
  • http://mi.mathnet.ru/eng/msb/v115/i4/p600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:292
    Full text:116

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019